RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1997, Volume 249, Pages 153–198 (Mi znsl584)  

This article is cited in 1 scientific paper (total in 1 paper)

Existence and uniqueness of a regular solution of Cauchy–Dirichlet problem for equation of turbulent filtration

A. V. Ivanova, W. Jägerb

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
b University of Heidelberg

Abstract: The paper contains a collection of the principal notions in the theory of fully nonlinear elliptic second-order differential equations and also the reduction of nontotally elliptic equations to totally elliptic.

Full text: PDF file (391 kB)

English version:
Journal of Mathematical Sciences (New York), 2000, 101:5, 3472–3502

Bibliographic databases:

UDC: 517.9
Received: 14.04.1997
Language:

Citation: A. V. Ivanov, W. Jäger, “Existence and uniqueness of a regular solution of Cauchy–Dirichlet problem for equation of turbulent filtration”, Boundary-value problems of mathematical physics and related problems of function theory. Part 29, Zap. Nauchn. Sem. POMI, 249, POMI, St. Petersburg, 1997, 153–198; J. Math. Sci. (New York), 101:5 (2000), 3472–3502

Citation in format AMSBIB
\Bibitem{IvaJag97}
\by A.~V.~Ivanov, W.~J\"ager
\paper Existence and uniqueness of a~regular solution of Cauchy--Dirichlet problem for equation of turbulent filtration
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~29
\serial Zap. Nauchn. Sem. POMI
\yr 1997
\vol 249
\pages 153--198
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl584}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1698517}
\zmath{https://zbmath.org/?q=an:0957.35067}
\transl
\jour J. Math. Sci. (New York)
\yr 2000
\vol 101
\issue 5
\pages 3472--3502
\crossref{https://doi.org/10.1007/BF02680146}


Linking options:
  • http://mi.mathnet.ru/eng/znsl584
  • http://mi.mathnet.ru/eng/znsl/v249/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Radu F.A., Pop I.S., Knabner P., “Error estimates for a mixed finite element discretization of some degenerate parabolic equations”, Numerische Mathematik, 109:2 (2008), 285–311  crossref  mathscinet  zmath  isi  scopus  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:123
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019